# SDR UALA2012111606593

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  EXT FUSE SKIN TOOLING DAMAGE STA 1620 BETWEEN STR 28L & 29L.  MAJOR REPAIR ACCOMPLISHED: MAINT TEXT: DAMAGE FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE, ACPD HFEC.  NO DEFECT NOTED.  FAB & INSTALLED DOUBLER & FILLER PER ECRA5360-01226.  THIS REPAIR RECEIVED SECOND STAGE FAA APPROVAL.  FULL COMPLIANCE HAS NOT BEEN EVALUATED.  A NEW 8100-9 REQUIRE PRIOR TO 34,400 PTC.
